# SDR AU010256

- Difficulty date: March 13, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Horizontal Stab
- Part time: 2,789 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT HORIZONTAL STABILIZER LOWER SKINS CHAFED BY THE GAP SEAL STRIP / ANGLE AT THE FUSELAGE TO STABILISER JUNCTION.REDUCTION IN SKIN THICKNESS FROM 0.635MM (0.025IN) TO 0.33MM(0.013IN).
